# SDR IPXA201904241386

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,276 hours, 13,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAREF 668020 EMERGENCY LIGHT INOP.REPLACED EMEREGENCY POWER SUPPLY BATTERY IAW MM 33-51-01-401. REVERSED DMP 33-50-4 ,PERFORMED OPS CK .CKED GOOD.
